Darboux–Protter Spectral Problems for One Class of Multidimensional Hyperbolic Equations

Authors

  • S. A. Aldashev Актюб. гос. ун-т им. К. Жубанова, Казахстан

Abstract

For a multidimensional hyperbolic equation with a wave operator in the principal part, we show that the Darboux–Protter spectral problem has the countable set of eigenfunctions, and its dual problem is the Volterra problem.

Published

25.01.2003

Issue

Section

Short communications

How to Cite

Aldashev, S. A. “Darboux–Protter Spectral Problems for One Class of Multidimensional Hyperbolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 1, Jan. 2003, pp. 100-7, https://umj.imath.kiev.ua/index.php/umj/article/view/3891.